MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001361620
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the main coil, the introducer sheath, and the pusher wire were returned for analysis.Visual and microscopic inspections revealed that the main coil was bent and stretched at the coil arm and primary coil section.Moreover, the arm of the coil was detached.Dimensional inspection of the main coil revealed the components were within specifications.
 
Event or Problem Description
Reportable based on device analysis completed on 03mar2025.It was reported that the coil was unable to advance.A 12mm x 30cm interlock was selected for use in the embolization of an intra-abdominal aneurysm in the superior mesenteric artery.During the procedure, heparin saline was dripped continuously, but it was noted that the coil could not be advanced further when advanced to the tail end of the renegade microcatheter.After several times of withdrawing and advancing the device, the problem still occurred.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, returned device analysis revealed that the arm of the coil was detached.

Brand Name
INTERLOCK?
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21719610
Report Number2124215-2025-18217
Device Sequence Number17075886
Product Code KRD
UDI-Device Identifier08714729765059
UDI-Public(01)08714729765059(17)270401(10)33944000
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001361620
Device Catalogue NumberM001361620
Device Lot Number0033944000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Initial Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RENEGADE MICROCATHETER.
Patient Age55 YR
Patient SexMale
Patient Weight60 KG